# SDR 2007FA0000932

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N6956Q
- Make and model: Beech A23-24
- Aircraft serial: MA304
- Engine: Lyc IO360A1A
- Engine time: 5,936 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: AS18840
- Condition: Spalled
- Location: Engine
- Part time: 556 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

556 HOURS SINCE MAJOR OVERHAUL, CAMSHAFT AND LIFTERS SPALLED AND CORROSION IS EVIDENT.  ENGINE HAS BEEN OPERATED ON PHILLIPS XC 20W50 OIL.
